# SDR FDEA200904201366

- Difficulty date: April 20, 2009
- Submitted: April 21, 2009
- Operation: Air carrier
- Aircraft: N280FE
- Make and model: Boeing 727233
- Aircraft serial: 22347
- Aircraft time: 42,799 hours, 30,296 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65564225
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT, FWD SIDE OF BS 720 STRINGER 28 LEFT CORRODED. FOUND CORROSION OUT OF LIMITS IAW SRM 53-10-1 FIG 1,  CUT OUT DAMAGED SECTION IAW SRM 53-10-1 FIG 1,  FABRICATED STRINGER SECTION  AND 2 SPLICES IAW SRM 53-10-3 FIG 1, TREATED AND PRIMED REPAIR PARTS IAW SRM 51-10-2,  INSTALLED REPAIR PARTS IAW SRM 51-30-2
